Ask an expert
Question

03 Apr 2007

THRUSH
I had thrush for the first time in 2001 Nov,I took a pil and it went away but I don't remember the name. of the pill .It returned again in March 2007 I went to a pharmacy and they gave me Vagiforte on the 28 March 2007 to use for 5 days.5days is finished but I still itch but not as much as before using Vagiforte.What could be the problem?
Answer 351 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Have a look at the Top 5 questions. Try some of the other lifestyle modifications. Also ensure that your partner is treated.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20295 votes
Vote